# SDR DALA1101039864

- Difficulty date: January 4, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D17
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E FLAP NR4 HINGE BRACKET CRACKED INBD AT MOUNT HOLE FLAP SIDE.  REMOVED ANGLES FROM INBD SIDE OF FITTING IAW SRM 51-30-2 AND DWG 5910134-0. NEW HINGE BRACKET LOCATED AND DRILLED IAW SRM 51-10-4. INSTALLED ANGLES AND HINGE BRACKET IAW SRM 51-30-2 AND DWG 5910134-0.  REMAINING FASTENERS THAT JOIN INBD AND OTBD BRACKET INSTALLATION.
